# SDR RAIA961210

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7116 - NR 1 INVERTER FAULTED AND WOULD NOT RESET.  MAINTENANCE REPLACED THE NR 1 INVERTER.  (M)
